Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes blood in stools after treatment for infertility?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 663 Questions
Hi, My wife has the following thyroid profile results: around Dec 1st week TSH is 15 and doctor started thyroid tablets on 06-Jan-2013 Anti TPO Antibodies: > 1300.0 T3: 0.85 T4:11.40 TSH: 4.41 We got to know that my wife have Thyroid disorder one month ago. Since 1 year she is getting diagnosis for PCOS. And last month , we went to Gynacologist for fertility related issue. The doctor gave some medication for the ovulation and we tried from 10th day to 20 day during those days we frequiently visited gynacologist and she cheked if my wife got ovulated or not and she also gave an injuction for the Egg to release. Now the first month treatment for fertilization is over and waiting for my wife's next period (14th of XXXXXXX is expected period cycle). but now all of a suddent yesterday she had blood in her stools this happend continusly two days. and she has a fever today. please help. and let me know if more info is needed.
Posted Wed, 29 Jan 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 2 hours later
Brief Answer: You are facing two different issues. Detailed Answer: Dear sir, primary hypothyroidism with high titres of Anti TPO is suggestive of auto immune thyroid disorder which is being addressed by thyroxine replacement. PCOD can exist in combination because it is another hormonal imbalance state. hypothyroidism is also known to affect hormonal balance. auto immunity plays a role as well. that is also being taken care of, I would have started metformin as well. Now blood in stools is an entirely different issue. possibilities of acute enteritis is most likely and will respond to antibiotics. very rarely it can be a part of the auto immune spectrum with colitis being the possibility. but first try antibiotic course for 5 days, if she does not improve then you must see a gastroenterologist. Regards!
Above answer was peer-reviewed by
Follow-up: What causes blood in stools after treatment for infertility? 7 minutes later
The following are the medicens that my wife took Cycle start: 14th Dec Clome 50 D3(5days) Progynuva D5 (5days) Fertisure-F (1 months) Fertigyn 10000 iu injuction day 11 Susten 200 D16 (10 days) could be also because of the over heat to the body because of the above medicens the blood in stools? if the TPO is regulated, will the thyrod works normally?
Answered by Dr. Minal Mohit 5 hours later
Brief Answer: Monitor TSH not TPO. Detailed Answer: Dear sir , none of these medicines are known to cause bleeding. all are hormonal supplements. we do not control or monitor TPO to ensure normal thyroid working. we monitor TSH and FT4. Regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor